Research Repository

Hermit-Hadamard-Type Inequalities for Increasing Convex-along-rays Functions

Dragomir, Sever S and Dutta, J and Rubinov, Alexander (2004) Hermit-Hadamard-Type Inequalities for Increasing Convex-along-rays Functions. Analysis: International Mathematical Journal of Analysis and its Applications, 24 (2). pp. 171-181. ISSN 0174-4747

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID7481
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:06
Last Modified: 31 Aug 2011 07:06
URI: http://vuir.vu.edu.au/id/eprint/2573
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar